# SDR FOTR20180926001

- Difficulty date: September 11, 2018
- Submitted: September 26, 2018
- Operation: General aviation
- Aircraft: N480HA
- Make and model: Boeing 717-200
- Aircraft serial: 55125
- Aircraft time: 26,644 hours, 62,643 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Part time: 26,644 hours, 62,643 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT AND GOUGE FOUND ON LEFT HAND AFT FUSELAGE BETWEEN STATION 927-946 STRINGER 18-15L.
